Cookies?
Library Header Image
LSE Research Online LSE Library Services

Optimization with binet matrices

Appa, Gautam, Kotnyek, Balázs, Papalamprou, Konstantinos and Pitsoulis, Leonidas (2007) Optimization with binet matrices. Operations Research Letters, 35 (3). pp. 345-352. ISSN 0167-6377

Full text not available from this repository.

Abstract

This paper deals with linear and integer programming problems in which the constraint matrix is a binet matrix. Linear programs can be solved with the generalized network simplex method, while integer programs are converted to a matching problem. It is also proved that an integral binet matrix has strong Chvátal rank 1.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2007 Elsevier
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Research centres and groups > Management Science Group
Departments > Management
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 18 Dec 2009 17:08
URL: http://eprints.lse.ac.uk/26494/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only